# SDR SWAA2013100720790

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 34,569 hours, 23,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 39229341
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED CABLE IAW MM.
